MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 42081E
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues and "lumen of the tubing is smaller" could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 42081e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
Yes, we have had issues w/ the xxx spikes getting stuck in the units¿ ¿spike port¿ when switching out bags of plasma and red cells during apheresis procedures (no issues w/ using on albumin bottles).This was causing us to have to lose a nice amount of a unit because the spikes wouldn¿t come out and so tubing needed to be changed often.Apparently, this had happened frequently w/ this brand of tubing (xxx) which caused us to continue ordering xxx tubing, as we have no issues w/ spikes getting stuck w/ this brand.I have asked the nurses to attempt to use the xxx brand to see if the issue we had in the past has been resolved w/ these spikes.Many are apprehensive as they recall the issues from before.So far, one procedure has been completed w/o issue on plasma units¿ we will see if they work well w/ rbcs as well¿ and i guess we will go from there.If we can make xxx work, we will definitely use them, but if we run into the same complications w/ the spikes, we may need to resume the xxx tubing search.On (b)(6) 2025: the issues w/ bd blood tubing occurred a few years back when the system first trialed the bd tubing.At that time, d/t the difficulty in changing blood product units (spikes would get stuck) we as a department opted to continue using the baxter tubing.I have no information as to lot #¿s or images of the products from then.I will check our quality records to see if we have any identifying notes for this tubing set.The assumption was that the product now would do the same as the product then- and as of yet, this has not been the case.We have used the bd tubing for a little over a week with no issues and if this continues ¿ then there will be no need to revert to baxter.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Loss of exchange fluid when tubing had to be changed.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23877127
Report Number9616066-2025-03889
Device Sequence Number21233713
Product Code FPA
UDI-Device Identifier07613203020855
UDI-Public(01)07613203020855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42081E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown